T Nation

Injection Gone Wrong


#1

Hello guys.
I've done something terribly wrong with my injection this morning. I'm into w6 of my test prop 125mg EOD(w1-8), anavar(w1-8)60mg ED, winstrol 50mg ED injectable (w4-8) summer cycle. Everything was ok until my very last injection. I was using 23g 1" needle, filled with winstrol only.

I've pinned my quad as usual, aspirated, then injected slowly, everything was fine. But as i removed the needle, i started to experience nasty itching and skin started to change it's colour rapidly to blue(matter of up to 2minutes).

It was nasty heat also but no big pain (until now). Didnt have any leg spasms, any sudden and sharp pains, didnt have a lot of blood to spill out of the pinning hole.
It didn`t look like internal bleeding, because skin was changing colour at large area evenly. However, as time moved, i can see a bruise.

Pain was increasing with time and is underable, ibuprofen and nimesulide didnt help much. Pain is passive and slightly decreasing when i move my leg, but still cant stretch it for more than 10degrees (too much pain). Also it won`t let me sleep or sit, standing makes it less painful.

Injection site i used is outer quad(more to the front and closer to the knee)-yes bad spot, didn't pay too much attention in the early morning.

I had some light fever 99-100, shouldn't be infection since it rised rapidly.
So now it is 16 hours passed and my leg is swollen and skin is hot, pain didnt decrease(icing didnt help) , skin is not red, just normal with some bruises.

I would like to ask if it is struck nerve or sudden allergy(not likely) to winstrol (used more of it from same shipment and all was ok) ?

What should i do for recovery?

What should i do for pain relief (medications i have didn`t help)? Resting causing more pain...

Is it safe to stretch?

Hope for some help and sorry for complicated language, trying my best


#2

It will most likely hurt, but try to massage the bruise to get it out. on the pain, try to get some Hydrocodone 5 or 7.5mg 1 every 4-6 hrs as needed for pain. If trying to stay away from narcotics then use 800 mg of Ibuprofen every 8 hrs. just add up the OTC stuff until at 800. drink water, no alcohol, if on the meds.
As for sleep try using a pillow or some support to take any weight off the muscle. using a sleep aid might help you, like diphenhydramine 25 mg 30 min before you plan to sleep. the Ibuprofen and Diphenhydramine are both OTC.


#3

What makes you think you don’t have a hematoma? I would suggest seeing a doctor about it, just my $ 0.02…


#4

Same. See a doc. You’ll get the talk about how steroids are bad, he’ll give you some antibiotics and you’ll be back to your cycle as planned.

BMC


#5

[quote]BMC85 wrote:
Same. See a doc. You’ll get the talk about how steroids are bad, he’ll give you some antibiotics and you’ll be back to your cycle as planned.

BMC[/quote]

Who said anything about steroids? It was a B12 shot, Doc.


#6

Yeah you tell your doc that with those symptoms and tell me if he believes anything else that comes out of your mouth.

BMC


#7

big thanks for your input guys. Pain did go down over night. Will have to wait for a couple of days more to be sure there is no infection or hematoma caused problems in there. No real need to visit doc as there is nothing threatening so far.


#8

Yall realize there’s easier ways to get antibiotics if for whatever reason you don’t want to admit it to the doc.

Im not saying you shouldn’t go to the doc, get everything looked at, and be sent on your way with a lolli and a full human grade course of goodies…

But some people don’t have insurance, live with their parents, whatever…so…HYPOTHETICALLY:

Veterinary, and/or more commonly “fish antibiotics” require no scripts, and you can buy alot of crazy stuff, broad spec and everything. Cheap too. Just make sure you get caps, not powder, or you’ll have to measure it out yourself.

Do your research, you dont want to poison yourself.

You can also buy antibiotics from most online pharmacies with no script…Im sure everyone knows this trick.

Its not like you can get high on them, they might not give you the crazy brutal antibiotics, but you dont need those anyways.

You can also import human grade form other countries with more liberal laws, the authorities don’t usually stop antibiotics from coming in, again, you cant smoke them. They just assume you dont have insurance and usually just look the other way.

And the last of which…
Is to just go to the doc and fake a different infection, sinus is easy.

Drink some hotsauce so you inflame your throat, just tell him you have a sore throat, headache, discolored mucas, brown and green/yellow, you’ve had it for over a week…I could list more symptoms, but remember you dont want to be “textbook case”.


#9

well 36hrs+ passed and things are not so serious after all, couldn’t tell that right on the first day tho as pain was very serious. Been doing hot showers and oily massages to help with hematoma today, can now also stretch my knee to almost 90degree angle, swelling is there, but no redness or any signs of infection.

I most likely damaged blood vessel and (maybe) nerve. Lymph clot (or pipe) shouldn`t be an issue at the outer quad.

Also i can clearly tell that i did a mistake while injecting. Was holding my skin with one hand to ease penetration and it moved the skin/fat layer. As i pinned i have released that hand and on the way out it was moving abit sideways due to tension of the skin. I guess, the needle ending was a good surgical knife in that situation…


#10

man ur posting here,get ur a*s up and GO RUNNING TO THE DOCTOR,god knows what u have done